Solutions to p(x)-Laplace type equations via nonvariational techniques

Research output: Contribution to journalJournal Articlepeer-review

4 Citations (Scopus)


In this article, we consider a class of nonlinear Dirichlet problems driven by a Leray-Lions type operator with variable exponent. The main result establishes an existence property by means of nonvariational arguments, that is, nonlinear monotone operator theory and approximation method. Under some natural conditions, we show that a weak limit of approximate solutions is a solution of the given quasilinear elliptic partial differential equation involving variable exponent.

Original languageEnglish
Pages (from-to)291-305
Number of pages15
JournalOpuscula Mathematica
Issue number3
Publication statusPublished - 2018


  • Approximation
  • Leray–Lions type operator
  • Nonlinear monotone operator
  • Variable Lebesgue spaces


Dive into the research topics of 'Solutions to p(x)-Laplace type equations via nonvariational techniques'. Together they form a unique fingerprint.

Cite this